# SDR COMA0560344

- Difficulty date: June 9, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 13,767 hours, 11,859 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 276003
- Part serial: MAL2419
- Condition: Failed
- Location: Nr 3
- Part time: 13,764 hours, 11,858 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5580 - ELEVATOR CONTROLS STIFF USING SYSTEM NR 3.  NR 3 SYSTEM PCU FAILED.  REPLACED THE LEFT ELEVATOR NR 3 PCU.
